# SDR SWIA200819863

- Difficulty date: July 13, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 18,507 hours, 14,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING AFT OF ROW 8 IS INOPERATIVE.  (FLIGHT NR 3831) REPLACED FLOOR LIGHTING CONNECTOR AS REQUIRED. OPS CHECK GOOD.
